MathSciNet Relay Station
MathSciNet bibliographic data
MR2568869 58J10 (58A12)
Kopylov, Yaroslav $L_{p,q}$-cohomology of warped cylinders. Ann. Math. Blaise Pascal 16 (2009), no. 2, 321–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement